Downloadable research papers

(For downloadable expository writing go to the relevant webpage.)

Goresky-Pardon lifts of Chern classes and some Tate extensions, Compositio Math. 153 (2017), 1349-1371.

The homotopy type of the Baily-Borel and allied compactifications (with Chen Jiaming), 22 p. (August 2015).

The stable cohomology of the Satake compactification of A_g (with Chen Jiaming), Geometry and Topology 21 (2017),  2231-2241. 

Discrete automorphism groups of convex cones of finite typeCompositio Math. 150 (2014), 1939-1962.

The fine structure of the moduli space of abelian differentials in genus 3 (with G. Mondello), Geom. Dedicata 169 (2014), 109–128.

From WZW models to modular functors, Handbook of moduli. Vol. II, 427–466, Adv. Lect. Math. (ALM) 25, Int. Press, Somerville, MA, 2013

Connectivity of complexes of separating curvesGroups Geom. Dyn. 7 (2013), 443–450.

The KZ system via polydifferentials. Arrangements of hyperplanes—Sapporo 2009, 189–231, Adv. Stud. Pure Math. 62, Math. Soc. Japan, Tokyo, 2012.

Spherical complexes attached to symplectic lattices (with W. van der Kallen), Geom. Dedicata 152 (2011), 197–211.

Hyperbolic structures and root systems (with G. Heckman), in:  Casimir force, Casimir operators and the Riemann hypothesis, 211–228, Walter de Gruyter, Berlin, 2010.

Fermat varieties and the periods of some hypersurfaces, Algebraic and arithmetic structures of moduli spaces (Sapporo 2007), 47–67, Adv. Stud. Pure Math. 58, Math. Soc. Japan, Tokyo, 2010. 

On the unitary nature of abelian conformal blocks (with A. Boer), J. Geom. Phys. 60 (2010), 205–218.

Del Pezzo moduli via root systems (with E. Colombo and B. van Geemen), in:  Algebra, arithmetic, and geometry: in honor of Yu. I. Manin. Vol. I, 291–337, Progr. Math. 269, Birkhäuser Boston, Inc., Boston, MA, 2009.

The period map for cubic fourfolds, Invent. Math. 177 (2009), 213–233. 

Unitarity of SL(2)-conformal blocks in genus zero, J. Geom. Phys. 59 (2009), 654–662.

A perfect stratification of Mg for g≤5 (with C. Fontanari) Geom. Dedicata 136 (2008), 133–143.

On period maps that are open embeddings (with R. Swierstra),  J. Reine Angew. Math. 617 (2008), 169–192.

Artin groups and the fundamental groups of some moduli spaces, J. Topol. 1 (2008), 187–216. 

The period map for cubic threefolds (with R. Swierstra), Compositio. Math. 143 (2007), 1037–1049.

Invariants of quartic plane curves as automorphic forms, Algebraic geometry, 107–120, Contemp. Math. 422, Amer. Math. Soc., Providence, RI, 2007. 

On the geometry of the Calogero-Moser system (with W. Couwenberg and G. Heckman),  Indag. Math. (N.S.) 16 (2005), 443–459. 

Geometric structures on the complement of a projective arrangement (with W. Couwenberg and G. Heckman), Publ. Math. Inst. Hautes Études Sci. 101 (2005), 69–161.

Compactifications defined by arrangements. II, Locally symmetric varieties of type IV. Duke Math. J. 119 (2003), 527–588. 

Compactifications defined by arrangements. I, The ball quotient case. Duke Math. J. 118 (2003), 151–187.

Correspondences between moduli spaces of curves, in Moduli of curves and abelian varieties, 131–150, Aspects Math., E33, Vieweg, Braunschweig, 1999. 

A Lie algebra attached to a projective variety (with V. Lunts),  Invent. Math. 129 (1997), 361–412.

Prym representations of mapping class groups, Geom. Dedicata 64 (1997), 69–83.

Stable cohomology of the mapping class group with symplectic coefficients and of the universal Abel-Jacobi map, J. Algebraic Geom. 5 (1996), 135–150.

Cellular decompositions of compactified moduli spaces of pointed curves, The moduli space of curves (Texel Island, 1994), 369–400, Progr. Math. 129, Birkhäuser Boston, Boston, MA, 1995.

On the tautological ring of Mg. Invent. Math. 121 (1995), 411–419.

Smooth Deligne-Mumford compactifications by means of Prym level structures, J. Algebraic Geom. 3 (1994), 283–293.

Cohomology of M_3 and M_{3,1}, in: Mapping class groups and moduli spaces of Riemann surfaces (Göttingen, 1991/Seattle, WA, 1991), 205–228, Contemp. Math. 150, Amer. Math. Soc., Providence, RI, 1993. For a correction see 
The Hodge polynomial of Mbar_{3,1} (with E. Getzler).